# SDR DHL2004873551

- Difficulty date: December 1, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STABILIZER L/E SKIN CORRODED, STA ZFS 140.250 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DWG W90-R16, REV IR DATED 11-18-04 FAA FORM 8110-3 DATED 11-30-04.  REMOVED L/E SKIN PANEL AND REPAIR PARTS FROM INTERNAL STRUCTURE IAW DWG W90-R16, SRM 51-1-21 PG 1, SRM 51-1-20D PG 21, SRM 51-3-0 PG 1.  FABRICATED 2EA SKIN PANEL (AL7075-T6 0.050) AND INTERNAL DOUBLER (AL7075-T6 0.063) AND 2EA REPAIR DOUBLER (AL7075-T6 0.063) IAW DWG W90-R16.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS AND L/E SKIN PANELS IAW DWG W90-R16, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-3-0 PG 1.
